MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5.5 MM, 50 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5.5 MM, 50 CM
Model Number R26048ASA
Medical Device Problem Codes Break (1069); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It has been reported in the event description the scope was blurry.No harm or injury to patient reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Correction has been made in section h6, health effect - impact code (f): 2199.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Conclusion: the customer's information can be confirmed; imaging is no longer possible.The examination revealed a broken rod lens system.The optical shaft is slightly bent.No further external damage to the optics themselves can be detected.The system tube may have been mechanically overloaded (bending/impact), causing one or more glass rod lenses to break.The damage detected cannot be attributed to a manufacturing/production defect.The damage may have been caused by clinical use/clinical reprocessing.No further action will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5.5 MM, 50 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5.5 MM, 50 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22136078
Report Number9610617-2025-00974
Device Sequence Number20941786
Product Code GCJ
UDI-Device Identifier04048551314661
UDI-Public04048551314661
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26048ASA
Device Catalogue NumberR26048ASA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer06/06/2025
09/25/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/06/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown